# SDR UPS403615

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Crack
- Location: Fs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK MAINTENANCE, FOUND CRACK IN FRAME AT STA 360 LT BETWEEN STR 25 AND 26.  REPAIRED IAW 747-53-0066.
